# SDR SWIA200616800

- Difficulty date: June 26, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 9,300 hours, 8,070 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: WL102AMS5
- Part serial: AJ528
- Condition: Reads High
- Location: Cockpit
- Part time: 10,209 hours, 8,091 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY ALTIMETER IS GREATER THAN 75 FEET FROM FIELD ELEVATION.  INSTALLED SERVICEABLE STANDBY ALTIMETER/AIRSPEED INDICATOR IAW CRJ MM 34-12-01.  OPERATIONAL CHECKS GOOD.
